# SDR IPXA2020110962173

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 32,207 hours, 21,285 cycles
- System (JASC): 2420 · AC Generation System
- Part: Sensing Element
- Condition: Malfunctioned
- Location: Buss Voltage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DIVERSION CAPT INSTRUMENT XFER STATUS MESSAGE IN FLIGHT INTERMITTENT.  C/W FIM 24-22-00-815-8OZ.  REMOVED & REPLACED CAPT INSTRUMENT BUS VOLTAGE SENSING UNIT, PER AMM 24-51-08.  OPERATIONS CHECK GOOD.
